# SDR ERAA079866

- Difficulty date: April 30, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- System (JASC): 3444 · Ground Proximity System
- Part: Indicator
- Part number: 40008330207
- Part serial: 1310
- Condition: Contaminated
- Location: Radar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR INDICATOR HAS WATER DAMAGE.
